www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/25852

Title: Construct bi-frobenius algebras via the Benson-Carlson quotient rings
Authors: Wang, Zhihua
Li, Libin
Zhang, Yinhuo
Issue Date: 2018
Citation: SCIENTIA SINICA Mathematica, 48(4), p. 471-482
Abstract: Let H be a finite dimensional spherical Hopf algebra, r(H) the Green ring of H and P the ideal of r(H) generated by all H-modules of quantum dimension zero. Using dimensions of negligible morphism spaces, we define a bilinear form on the Green ring r(H). This form is associative, symmetric and its radical is annihilator of a certain central element of r(H). After that we consider the Benson-Carlson quotient ring r(H)/P of r(H). This quotient ring can be thought of as the Green ring of a factor category of H-module category. Moreover, if H is of finite representation type, the Benson-Carlson quotient ring admits group-like algebra as well as bi-Frobenius algebra structure.
URI: http://hdl.handle.net/1942/25852
DOI: 10.1360/SCM-2017-0211
ISSN: 1674-7216
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version - Main article683.66 kBAdobe PDF
Peer-reviewed author version710.23 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.